CRAZY SIDE EFFECTS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jenna Burns
New Member


Date Joined Jan 2012
Total Posts : 6
   Posted 1/27/2012 8:02 AM (GMT -6)   
I have started having a symptom that even my dr can't sat he has heard of -
I am having trouble urinating....and my vision is very blurry......
Has anyone ever had these problems, or at least has heard about it and on what meds did it happen with. Mine started with the Suboxone so I switched back to Narco and it actually has gotten worse......
 
Jenna idea

cogito
Veteran Member


Date Joined Oct 2010
Total Posts : 932
   Posted 1/27/2012 10:57 AM (GMT -6)   
The urination issue looks fairly common try googling suboxone and urination.
My guess is that it is due to a change in vasopressin levels. Suboxone is an antagonist to the K-opioid receptor which in turn will reduce vasopressin levels (an antidiuretic hormone):
http://en.wikipedia.org/wiki/Kappa_opioid_receptor
http://en.wikipedia.org/wiki/Antidiuretic_hormone

As for blurriness, a google search indicates that it too is a side effect. But I don't know the mechanism.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 12:08 PM (GMT -6)
There are a total of 3,006,079 posts in 329,299 threads.
View Active Threads


Who's Online
This forum has 161823 registered members. Please welcome our newest member, Eclipse900.
273 Guest(s), 11 Registered Member(s) are currently online.  Details
Youngguy90, TruthSeekerSam, JoHnGaMeR90, HeartsinPain, 81GyGuy, GoBucks, AZdiane, sebreg, BillyBob@388, InTheShop, Szabo246